An axiomatic approach to consumers' welfare

Selten, R. and Winter, E. (1994) An axiomatic approach to consumers' welfare. Mathematical Social Sciences, 27 (1). pp. 19-30. ISSN 0165-4896

Full text not available from this repository.


This paper addresses the issue of consumers' welfare using an axiomatic approach, and avoiding the assumption of utility maximization. We take here the demand function as a primitive, and construct a measure for the consumers' welfare from a change of prices. This is done by imposing a set of axioms on this measure which uniquely determines it. © 1994.

Item Type: Journal Article
Journal or Publication Title: Mathematical Social Sciences
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Departments: Lancaster University Management School > Economics
ID Code: 126873
Deposited By: ep_importer_pure
Deposited On: 14 Aug 2018 10:36
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 11:28

Actions (login required)

View Item View Item